# SDR CALA2025070206154

- Difficulty date: June 29, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 112,464 hours, 26,375 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bellows
- Part number: 777283
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

L ENG OVHT EICAS. EXTINGUISHED AT 1.30 EPR.  PILOTS VERBALLY REPORTED,AT CRUISE, EICAS MESSAGE ALERT.THOTTLE MOVED TO IDLE EICAS GOES AWAY.  RETURNED WHEN THROTTLE WAS MOVED JUST ABOVE IDLE. FOUND RIP IN PRECOOLER BELLOWS, FOUND FIRE ELEMENT IN CONTACT WITH SUPPORT BRACKET, REPOSITIONED SAME.  WRAPPED IN ALUMINUM FOIL FOR RUN TEST REMOVED AND REPLACED TORN #1 ENG PRECOOLER BELLOWS. REF CMM 36-10-01. REF IPC 78-31-20-04.  ACCOMPISHED RUN OF #1 ENGINE AT MAX BLEED PRESSURE. NO FAULTS NOTED. FOIL ON BLEED DUCTS NEEDS TO BE INSPECTED AND REMOVED. REMOVED FOIL AND CHECKED FOR LEAKS NO LEAKS NOTED.
